MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM

ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM
Catalog Number 07P57-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely decreased calcium results on alinity c processing module for one patient.The results provided were: on (b)(6) 2023, (b)(6) from lithium heparin plasma specimen=4.8 mg/dl.The patient sends to er due to falsely decreased alinity calcium results.The patient was redrawn and repeated in er on ortho=9.3 mg/dl on (b)(6) 2023 initial specimen (b)(6) repeated on same analyzer=9.7 mg/dl and 9.4 mg/dl laboratory reference range for calcium=8.6 to 10.3 mg/dl.The patient did not receive any treatment in emergency room.The patient discharged from emergency room after receiving normal calcium results on ortho analyzer.No further impact to patient management.
 
Event or Problem Description
The customer observed falsely decreased calcium results on alinity c processing module for one patient.The results provided were: on (b)(6) 2023, sid (b)(6) from lithium heparin plasma specimen=4.8 mg/dl the patient sends to er due to falsely decreased alinity calcium results.The patient was redrawn and repeated in er on ortho=9.3 mg/dl on (b)(6) 2023, initial specimen sid (b)(6) repeated on same analyzer=9.7 mg/dl and 9.4 mg/dl laboratory reference range for calcium=8.6 to 10.3 mg/dl the patient did not receive any treatment in emergency room.The patient discharged from emergency room after receiving normal calcium results on ortho analyzer.No further impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data of alinity c calcium reagent lot 02298un23.A review of complaints determined that there are no trends for the product for the complaint issue.A review of tickets determined there is as expected complaint activity for lot number 02298un23.Return testing was not completed as returns were not available.Historical performance of reagent lot 02298un23 were evaluated using worldwide data from abbottlink.The median value for normal population results for the lot is within established baselines and comparable with all other lots in the field.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the alinity c calcium assay for lot 02298un23 was identified.

Brand Name
ALINITY C CALCIUM REAGENT KIT
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17452234
Report Number3002809144-2023-00343
Device Sequence Number15299594
Product Code CJY
UDI-Device Identifier00380740132613
UDI-Public00380740132613
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2024
Device Catalogue Number07P57-20
Device Lot Number02298UN23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer09/01/2023
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown